# SDR AMTA200600655

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 1538X HAS CORROSION ALONG EDGE OF PART AS MARKED F/S 946 TO 948, LBL 22 TO RBL 22, UPPER SURFACE.  BLENDED AREA, MATERIAL THICKNESS 080, MAX MATERIAL LOSS IS 003 WITHIN LIMITS IAW SRM, FIG 101.  TREATED AND PRIMED ARA IAW SRM.  (K)
